MathSciNet Relay Station
MathSciNet bibliographic data
MR1284849 (95g:22029) 22E47 (14L30 16S32)
Levasseur, T.; Stafford, J. T. Invariant differential operators and an homomorphism of Harish-Chandra. J. Amer. Math. Soc. 8 (1995), no. 2, 365–372.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement